# SDR SIMA20201105007

- Difficulty date: November 5, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N211NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000501
- Aircraft time: 13,846 hours, 8,850 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FR 84 CROSSBEAM CORRODED, AS MARKED, AT RT FLOOR BEAM.  C/A: COMPLIED WITH SRM II 53-00-10/REPAIR 03P, ETD2020-170-031045 AND NCR-EJ-53-011 FOR REMOVAL OF CORROSION AND PERMANENT REPAIR OF FR 84 CROSSFRAME AT RT FLOOR BEAM.
